# SDR AALA20130218019

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 69,182 hours, 24,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 25D INOPERATIVE.  FOUND BROKEN WIRE ON CONNECTOR.  REPINNED AND SECURED.  OPS CHECK NORMAL.
